# SDR RAIA961040

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NTA46356
- Condition: Corrosion
- Location: Frame 24-25
- Part time: 9,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - CORROSION ON STRINGER 21L AND 21R BETWEEN FRAMES 24 AND 25.  MAINTENANCE REPLACED STRINGER 21L AND 21R.  (M)
